# SDR 99ZZZX2420

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N712ME
- Make and model: Amd FALCON20
- Aircraft serial: 355
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: AL5112
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE VALANCE LIGHTS INOPERATIVE.  TROUBLESHOT SYSTEM, FOUND LEFT SIDE AFT PROTECTED POWER UNIT AT FAULT.  REMOVED COVER FROM POWER UNIT AND FOUND BURNED INSIDE.  THIS UNIT IS MOUNTED IN THE OVERHEAD IN CABIN.
